# SDR GTIA2016120501693

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 8,068 hours, 3,608 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASKED DROPPED AND DOOR NOT CLOSED ROW 28A. REMOVED AND REPLACED PAX O2 MASK GENERATOR CONTAINER ROW 28A IAW AMM 35-21-41. OPS CHECK GOOD.
